Freaked Out! Weird Side Effects!!

buddybaby

New Member
Standard Member
Aug 25, 2014
3
0
1
31
Hi Guys


Today is day 6 of being on duromine, the first 4 days were ok
I have been sleeping fine except for the first night, i have been eating 3 small healthy
meals a day and have had no urge to snack.

Yesterday and today at about 4pm i started to feel really spaced out, depressed
and unmotivated its a really disgusting feeling. I feel like my body can't handle it!

I have taken duromine twice in the past and didn't experience anything like this

I also have really really dry lips as i can't stop licking them (not sure if this is a common side affect )


Has anyone experienced anything like the above side affects if so how did you cope.

I feel like if this continues tomorrow i may need too stop taking them.


Any advise would be much appreciated.

Thanks
 

Kazi

New Member
Standard Member
Aug 20, 2016
1
4
3
27
I have the very same feeling today I thought I was going to faint. Extremely dry lips been licking them the entire day. Only on day 4. Have been drinking plenty water , so I don't know what is causing this dryness or thirst.

Super worried
 

Madaselle

Well-Known Member
Premium Member
Jul 11, 2016
76
69
18
34
Hey Kazi and Buddy Baby
If you are concerned, definitely stop and talk to your GP before starting up again.

I experienced similar issues in my first 2 weeks. I still have the dry mouth and lips in week 7 - however it was manageable by week 2.

RE: dizzyness and feeling flat and yucky - for me, it was the lack of sugar.
I was drinking 3L soft drink and highly sugared food most days and when I stopped (due to taking Duromine) my body spazzed out.
I cried, I got headaches, I was fatigued and dizzy but then - it went?!
I still went to my GP though and double checked!